U.S. doctors online nowAsk doctors free
A 25-year-old female asked:

I have just got my 3rd round of the depo-provera shot yesterday but i have had a dark brown discharge for the past month and a half they told me i had blood n my urine which could mean a uti or bladder infection so could i have the brown discharge from th

1 doctor answer2 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 42 years experience
Uti: If you have blood in your urine that is not a contamination from your vaginal discharge, you need treatment to prevent worsening urinary infection.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.